# SDR USAA970039

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 35,405 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AROUND FASTENERS LOCATED STATION 312 LBL 21 TO RBL 12 AT FLOORBEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REMOVED CORROSION AND REPAIRED AS PER SRM 53-10-51.  (M)
